# SDR SWAA074748

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 63,663 hours, 58,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6557421
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LT WING INBOARD T/E FLAP DRIVE TORQUE TUBE WORN.  REMOVED AND REPLACED TORQUE TUBE PER MM.
